Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Am i pregnant inspite of doing sexual activities?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 2898 Questions
Question
Husband and I were intimate. Penis went in an inch or two for a few seconds. I am worried about pregnancy. I had just come off of my period. I am irregular due to taking Plan B two months in a row. I had a 37 day cycle last time. It's been at least four weeks since this happened and I have negative pregnancy test. I have a feeling my period may be late due to stressing out over this. I was just wondering if it's okay to trust negative test after four weeks.
Posted Sat, 22 Mar 2014 in Pregnancy
 
 
Answered by Dr. Richa Agarwal 35 minutes later
Hi, Thanks for writing to us. In my opinion you should not be worried about pregnancy because type of sexual activities never causes pregnancy. Your period can be delayed because of hormonal changes and due to stress. Your negative pregnancy test 99% rules out pregnancy, so please do not worry about it. Wait and watch is best policy for you. I think I have answered your query if you have further questions I will be happy to help you. Good luck. Regards Dr. Richa
Above answer was peer-reviewed by
 
Follow-up: Am i pregnant inspite of doing sexual activities? 3 hours later
Will it matter if after that couple second incident we used a spermicidal condom? I appreciate everything. Your answer makes me feel much better.
 
 
Answered by Dr. Richa Agarwal 6 hours later
Brief Answer: It will further reduce the chances of pregnancy. Detailed Answer: Hi, Nice to see you again. If you are using spermicidal condom it will further reduce the chances of pregnancy because it is a type of contraception. So your chances of pregnancy will further decrease. So you do not worry. Wait and watch for your period to come. If you are satisfied with my answer please rate the answer and close the discussion or if you have further questions I will be happy to help you. Good luck. Regards Dr. Richa
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor